Polynomial identities and radicals
Compositio Mathematica, Tome 35 (1977) no. 3, p. 269-279
@article{CM_1977__35_3_269_0,
     author = {Gardner, B. J.},
     title = {Polynomial identities and radicals},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     pages = {269-279},
     zbl = {0328.16008},
     mrnumber = {453798},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_269_0}
}
Gardner, B. J. Polynomial identities and radicals. Compositio Mathematica, Tome 35 (1977) no. 3, pp. 269-279. http://www.numdam.org/item/CM_1977__35_3_269_0/

[1] S.A. Amitsur: A general theory of radicals II. Amer. J. Math. 76 (1954) 100-125. | MR 59256 | Zbl 0055.02604

[2] V.A. Andrunakievich: Radikaly assotsiativnykh kolets I. Mat. Sb. 44(86) (1958) 179-212. [English translation: Amer. Math. Soc. Transl. (2) 52, 95-128]. | Zbl 0199.07603

[3] E.P. Armendariz and J.W. Fisher: Regular PI-rings. Proc. Amer. Math. Soc. 39 (1973) 247-251. | MR 313305 | Zbl 0264.16010

[4] E.P. Armendariz and W.G. Leavitt: The hereditary property in the lower radical construction. Canad. J. Math. 20 (1968) 474-476. | MR 223398 | Zbl 0165.04903

[5] R.C. Courter: Rings all of whose factor rings are semiprime. Canad. Math. Bull. 12 (1969) 417-426. | MR 254099 | Zbl 0185.08801

[6] N.J. Divinsky: Rings and radicals. London, Allen and Unwin, 1965. | MR 197489 | Zbl 0138.26303

[7] P.A. Freidman: K teorii radikala assotsiativnovo kol'tsa. Isv. Vyssh. Ucheb. Zaved. Mat. 3 (1958) 225-232. | MR 132761 | Zbl 0121.03901

[8] P.A. Freidman: O kol'tsakh, assotsiativnykh po modulyu svoevo radikala. Ural. Gos. Univ. Mat. Zap. 5 (1965) 67-72. | MR 200317 | Zbl 0296.17001

[9] B.J. Gardner: Radicals of abelian groups and associative rings. Acta Math. Acad. Sci. Hungar. 24 (1973) 259-268. | MR 323817 | Zbl 0263.16005

[10] B.J. Gardner: On the scarcity of nilpotent radical classes. Annales Univ. Sci. Budapest. Eötvös Sect. Math. 16 (1973) 23-24. | MR 349731 | Zbl 0246.16005

[11] B.J. Gardner: Some aspects of T-nilpotence. Pacific J. Math. 53 (1974) 117-130. | MR 360667 | Zbl 0253.16009

[12] B.J. Gardner: Semi-simple radical classes of algebras and attainability of identities. Pacific J. Math. 61 (1975) 401-416. | MR 399190 | Zbl 0323.17003

[13] B.J. Gardner and P.N. Stewart: On semi-simple radical classes. Bull. Austral. Math. Soc. 13 (1975) 349-353. | MR 396643 | Zbl 0307.16008

[14] S.A. Jennings: Central chains of ideals in an associative ring. Duke Math. J. 9 (1942) 341-355. | MR 6995 | Zbl 0060.07102

[15] W.G. Leavitt: Sets of radical classes. Publ. Math. Debrecen. 14 (1967) 321-324. | MR 227216 | Zbl 0189.03404

[16] L.C.A. Van Leeuwen, C. Roos and R. Wiegandt: A characterization of semisimple classes. J. Austral. Math. Soc. Series A. (to appear). | MR 444695 | Zbl 0356.16003

[17] J. Levitzki: A theorem on polynomial identities. Proc. Amer. Math. Soc. 1 (1950) 334-341. | MR 35758 | Zbl 0037.30604

[18] L. Márki, P.N. Stewart and R. Wiegandt: Radicals and decomposability of semigroups and rings. Annales Univ. Sci. Budapest Eötvös Sect. Math. 18 (1975) 27-36. | MR 427357 | Zbl 0331.16007

[19] J.M. Osborn: Varieties of algebras. Advances in Math. 8 (1972) 163-369. | MR 289587 | Zbl 0232.17001

[20] C. Procesi: Rings with polynomial identities. New York, Marcel Dekker, 1973. | MR 366968 | Zbl 0262.16018

[21] A.D. Sands: Strong upper radicals. Quart. J. Math. Oxford. 27 (1976) 21-24. | MR 396647 | Zbl 0316.16010

[22] M.F. Smiley: Application of a radical of Brown and McCoy to non-associative rings. Amer. J. Math. 72 (1950) 93-100. | MR 32591 | Zbl 0035.01802

[23] P.N. Stewart: Semi-simple radical classes. Pacific J. Math. 32 (1970) 249-254. | MR 255593 | Zbl 0191.31903

[24] A. Suliński, T. Anderson and N. Divinsky: Lower radical properties for associative and alternative rings. J. London Math. Soc. 41 (1966) 417-424. | MR 195899 | Zbl 0146.26104

[25] T. Tamura: Attainability of systems of identities on semigroups. J. Algebra. 3 (1966) 261-276. | MR 190255 | Zbl 0146.02702